# SDR 96ZZZM1558

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Assy
- Part number: D13300405
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7900 - PIT - FLIGHT WAS A MAINTENANCE TEST FLIGHT.  LEFT MAIN GEAR SHOWED AN UNSAFE CONDITION.  RECYCLED GEAR AND ALL THREE INDICATIONS WERE NORMAL.  CAPTAIN REQUESTED EMERGENCY EQUIPMENT AS A PRECAUTION.  FLIGHT LANDED NORMALLY WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED BOTH LEFT MAIN UPLOCK ASSEMBLIES, RIGHT MAIN FORWARD UPLOCK ASSEMBLY, AND LEFT MAIN OUTBOARD DOOR ASSEMBLY.  GEAR SWING PERFORMED.  ALL OPERATIONS NORMAL.  REFERENCE USAAF96117
